A three-dimensional analogue of the Cauchy–Riemann system for analytic functions of two complex variables
Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 823-833
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_5_a11,
author = {V. E. Balabaev},
title = {A three-dimensional analogue of the {Cauchy{\textendash}Riemann} system for analytic functions of two complex variables},
journal = {Differencialʹnye uravneni\^a},
pages = {823--833},
year = {1989},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_5_a11/}
}
TY - JOUR AU - V. E. Balabaev TI - A three-dimensional analogue of the Cauchy–Riemann system for analytic functions of two complex variables JO - Differencialʹnye uravneniâ PY - 1989 SP - 823 EP - 833 VL - 25 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_5_a11/ LA - ru ID - DE_1989_25_5_a11 ER -
V. E. Balabaev. A three-dimensional analogue of the Cauchy–Riemann system for analytic functions of two complex variables. Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 823-833. http://geodesic.mathdoc.fr/item/DE_1989_25_5_a11/